MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP DISP. 34X4, 1BLA, 1PRT, QUICK CONNECT; TOURNIQUET, PNEUMATIC

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP DISP. 34X4, 1BLA, 1PRT, QUICK CONNECT; TOURNIQUET, PNEUMATIC
Catalog Number 5921034135
Medical Device Problem Code Decrease in Pressure (1490)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device not holding pressure during a procedure at the user facility.The procedure was completed successfully without a surgical delay; no medical intervention or adverse consequences were reported.
 
Additional Manufacturer Narrative
Update: d9, h3, h6.Device evaluation: follow-up report submitted to document the device evaluation.
 
Event or Problem Description

Brand Name
DISP. 34X4, 1BLA, 1PRT, QUICK CONNECT
Common Device Name
TOURNIQUET, PNEUMATIC
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-PUERTO RICO
las palmas industrial park
highway #3, km 130.2
arroyo 00615
*   00615
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key19691164
Report Number3015967359-2024-01241
Device Sequence Number17894130
Product Code KCY
UDI-Device Identifier07613154599455
UDI-Public(01)07613154599455(17)250910(10)2023090504
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number5921034135
Device Lot Number2023090504
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/23/2024
Supplement Date Received by Manufacturer10/14/2024
Initial Report FDA Received Date07/08/2024
Supplement Report FDA Received Date10/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown